# SDR AALA201903219011

- Difficulty date: February 16, 2019
- Submitted: March 21, 2019
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 44,016 hours, 31,521 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D53111077202
- Condition: Cracked
- Location: Frame 2
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK INDICATION FOUND ON THE WINDSHIELD CENTER POST LOWER ATTACHMENT, LEFT CONTINUITY FITTING AT FRAME 2.  REPLACED THE CONTINIUTY FITTING IAW EO 290390.
